I've been getting botox injections for migraine. Is this caused by the botox wearing off?

I decided they haven't really been helping and have not had an injection for 6 months. For the past 3 months my shoulders and neck have been really stiff and sore with knots. Is this caused from the Botox wearing off?

Doctor Answers 1

Botox and stiffness

There are usually no side effects from Botox wearing off.  If you are having neck pain or muscle stiffness it is possible that this is from stress as are the migraines.  I would suggest you consult a neurologist for a proper evaluation.


New York Dermatologist
5.0 out of 5 stars 76 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.